I've had experience mistaking food intolerance with food allergy before, and my friend recommended "Histame" capsules and it really helped me a lot. It relieved me of the headaches, and other symptoms that caused me too much discomfort."Histame" capsules and it really helped me a lot. It relieved me of the headaches, and other symptoms that caused me too much discomfort. How is this Histame safe to intake? Is there a good medical explanation on this?
1 Jul 2010
IS YOUR FRIEND A QUALIFIED HEALTH CARE PORFESSIONAL?
YOU ALREADY TOOK IT AND KNOW YOU ARE ASKING IF IT IS OK TO TAKE
SO IF YOU FRIEND TOLD YOU TO JUMP OF A BRIDGE... WHAT NEXT?
YOU HAVE BEEN LCUKY THIS TIME
ADVISE I AM 41 , I DO NOT HAVE ALL THE ANSWER IF I TOUGHT I DID I WOULD BE AN IMBECIL..HERE IT GOES NEVER TAKE ANYTHIN BEFORE YUO ASK A PROFESIONAL, SECOND RESEARCH ON WHAT YOU HAVE BEEN GIVEN ..YOU HAVE INTERNET DON´T YOU.
Warnings and when to ask a health care professional
Histame is not effective with immune system-based food allergies, or with peanut or wheat gluten allergies. Ask a health care professional before use, or if you are taking antihistamines.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My son has a severe food dye allergy and needs to take zithromax to treat Common variable Immune Disorder .
1 answer • 16 Oct 2009
I have many new food allergies, which I never had before being diagnosed with MS in 2007. I seem to be more sensitive to all sorts of things, ...
2 answers • 18 Jun 2010
Lisinopril - My husband has been taking lisinipril with Hydrochlorothiazide for about 1and 1/2 yrs.?
... It seems he has hives on his arms and face . Does this meds make him allergic to the sun. We have ruled out mist food allergies. The only food ...
4 answers • 23 Apr 2011
Maybe it's in the food that I ate but im not sure.
1 answer • 21 Jan 2014
I have no allergies and am middle aged. Was placed on Zoloft and after 10 days broke out into hives and a rash. Was then placed on steroids and after ...
2 answers • 21 Oct 2014